# SDR QXEA2010122700934

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 18,187 hours, 18,363 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 744
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - AFT CARGO PIT SEAT TRACK NR9 HAS PITTING AT ST 744.  BLENDED CORROSION IAW RD 8/4-53-884.  DAMAGE REMOVAL FOUND TO BE WITHIN LIMITS OF MFG RD 8/4-53-2362.  APPLIED ALODINE AS NECESSARY IAW SRM 51-21-10-02-01.
